Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Had IVF, aborted. Why irregular period? Why did I mensurate twice?

Hello, I m 41 years old female. My menstrual cycle has been right on time for the past 5 months since I ve gone through IVF ended up in abortion . I have had irregular menstrual cycle for entire my life before that, but now I see it s been adjusted to 28 day cycle with PMS which I m not complain however I had spotting just before my ovulation date last month and now I m having period twice this month. I took ovulation test and the result was negative. What is wrong with me?
Asked On : Wed, 6 Jun 2012
Answers:  1 Views:  34
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
OBGYN 's  Response
Post abortal dysfunction may be the cause for bleeding.
watch your next cycle,if it is regular treatment is not necessary.
embryo quality is good you can try IVF SINCE YOU ARE 41 yrs.
waiting will exhaust your ovarian reserve.
Answered: Thu, 24 Apr 2014
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor